# SDR MALA070043

- Difficulty date: March 21, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- Aircraft time: 23,943 hours, 26,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 296-305
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER ON SEAT TRACK, AT BL0.0 AND STA 296 TO 305 WAS CORRODED OUT OF LIMITS.  REMOVED EXISTING REPAIR DOUBLER AND INSTALLED NEW DOUBLER IAW MESABA EOS 53342 REF: EAMS WORK ORDER 215882 TASK 1520.
